MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II ISRT TRL DEEP DISHED LT 3-4 12M; PROSTHESISKNEPATELOFEMOROTIBIALSEMICONSTRAINDCMNTDPOLYMERMETALPOLYMR

SMITH & NEPHEW, INC. JRNY II ISRT TRL DEEP DISHED LT 3-4 12M; PROSTHESISKNEPATELOFEMOROTIBIALSEMICONSTRAINDCMNTDPOLYMERMETALPOLYMR
Model Number 74035744
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994)
Date of Event 03/26/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to an infection and pain.The doctor does not believe that the device was defective.

Brand Name
JRNY II ISRT TRL DEEP DISHED LT 3-4 12M
Common Device Name
PROSTHESISKNEPATELOFEMOROTIBIALSEMICONSTRAINDCMNTDPOLYMERMETALPOLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9951225
Report Number1020279-2020-01260
Device Sequence Number16968144
Product Code JWH
UDI-Device Identifier00885556225691
UDI-Public00885556225691
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K113482
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number74035744
Device Catalogue Number74035744
Initial Date Received by Manufacturer 03/26/2020
Supplement Date Received by Manufacturer12/02/2020
Initial Report FDA Received Date04/11/2020
Supplement Report FDA Received Date12/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age80 YR